# SDR SWAA2022110150963

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BTW BS 1006 TO BS 1016 RBL 3 WL 208.1 AFT GALLEY AREA 2022-517137 / [01] TOOL USED: ULTRASONIC GAGE: P/N: 45MG; S/N: 130060401; DUE DATE: 26-JAN-23;[02] REPLACED PLATE AND FASTENERS LOCATED BETWEEN BS1006 TO BS1030 AFT PRESSURE BULKHEAD WL208.1 AND LBL3 AT AFT GALLEY ARE IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING #147A5730 ; SHEET 23; REV: C. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 DUE TO TYPE ERROR: REPLACED PLATE AND FASTENERS LOCATED BETWEEN BS1006 TO BS1030 AFT PRESSURE BULKHEAD WL208.1 AND RBL3 AT AFT GALLEY ARE IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING #147A5730 ; SHEET 23; REV: C. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 2 DUE TO TYPE ERROR: REPLACED PLATE AND FASTENERS LOCATED BETWEEN BS1006 TO BS1030 AFT PRESSURE BULKHEAD WL208.1 AND RBL3 AT AFT GALLEY ARE IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DRAWING #147A5730 ; SHEET 23; REV: C.  SEE INDIVIDUAL SIGN OFF BELOW.
